MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035473100
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during deployment of a coil, the successfully detached subject coil got entangled with the microcatheter and came out when the microcatheter was pulled back.The subject device was withdrawn and was replaced with a different coil and catheter.The procedure was completed successfully with a delay of 10 mins.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
C2/d10 concomitant products grid ¿ added.H3 device evaluated by mfg ¿ updated.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, it was noted that the coil delivery wire was not returned.The main coil was found to be kinked/bent.The main coil was found to be tangled.Also, the main coil was found to be detached /separated from the delivery wire.During functional inspection, it was noted that the main coil was returned with the microcatheter used in the procedure and tangled with the coil.The coils were separated during the analysis.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on returned device analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during the placement of a second coil, the previously placed coil became tangled with the microcatheter and was pulled out of the aneurysm.It was removed with the microcatheter.No issues were reported during placement of the first coil.The device was confirmed to be in good condition prior to use and appears to have been used in accordance with the dfu.Based on the review of all available information, an assignable cause of procedural factors was assigned to the as reported ¿main coil tangled¿, ¿device interaction with another device¿ and ¿main coil migration¿ as well as to the as analyzed ¿main coil kinked/bent¿ and ¿main coil tangled¿ codes.The issue is associated with a product that meets stryker design and manufacture specifications and was used in accordance with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 3MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21749032
Report Number3008881809-2025-00176
Device Sequence Number3993516
Product Code HCG
UDI-Device Identifier07613252239475
UDI-Public(01)07613252239475(17)290820(10)25085502
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035473100
Device Lot Number25085502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL - 10 MICROCATHETER (STRYKER); EXCELSIOR SL-10 MICROCATHETER (STRYKER); SYNCHRO 14 GUIDEWIRE (STRYKER); SYNCHRO 14 GUIDEWIRE (STRYKER); TARGET COIL (STRYKER)
Patient SexUnknown